0 of 10 Questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading…
You must sign in or sign up to start the quiz.
You must first complete the following:
0 of 10 Questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
Which of the following autoantibodies are associated with myasthenia gravis?
A 3-year-old girl is admitted to the hospital with a 2-day history of constipation, lethargy, and a weak cry. Repetitive stimulation performed at 20 Hz revealed incremental response. What is the likely cause of this patient’s illness?
A 62-year-old 50 kg female with a history of myasthenia gravis presents to the hospital with shortness of breath and generalized weakness felt to be secondary to a myasthenic crisis. Her medication history in the chart states she is currently taking pyridostigmine 60 mg QID, prednisone 20 mg daily, and just started cyclophosphamide 4 weeks ago. She was safely intubated in the ED with a NIF of -18 cm H2O and a VC of 600 ml. Select the appropriate next steps regarding pharmacotherapy and management for a myasthenic crisis.
I. Discontinue pyridostigmine
II. Increase the dose of prednisone
III. Increase the dose of azathioprine
IV. Consult general surgery for thymectomy
V. Consider PLEX or IVIg therapy
VI. Start rituximab
A 65-year-old female with 40 pack-year history presents with a 2-week history of generalized weakness that improves with repeated testing. You are concerned for Lambert-Eaton myasthenic syndrome (LEMS). Which of the following statements is incorrect regarding LEMS and/or myasthenia gravis (MG)?
Which of the following medications do not worsen myasthenia gravis symptoms?
Which of the following is true regarding IVIG and PLEX therapy?
Which of the following is the most sensitive test for myasthenia gravis (MG)?
A 58-year-old male with a prolonged history of myasthenia gravis was recently discharged 4 months ago from the hospital with his second myasthenic crisis requiring transient intubation. Since that hospitalization, he was on prednisone, tapered down to 40 mg a day, cyclosporine and pyridostigmine. He comes to the ED today after having a generalized tonic-clonic seizure. On arrival to the ED, the patient is post-ictal and has vision deficits on exam. MRI of the brain shows T2 hyperintensities on the posterior cerebral hemispheres. Which of the following is the likely etiology of this clinical presentation?
A 56-year-old male with a past medical history of smoking presents to the clinic with the chief complaint of a 1-month history of progressive muscle weakness. Interestingly, he notes that his strength seems to improve with repeated use. The physical examination is notable for proximal muscle weakness of the bilateral lower extremities and areflexia in all extremities. Serology and electrodiagnostic testing confirm the diagnosis. What is the first-line therapy for symptomatic management?
A 65-year-old female comes to the clinic complaining of weakness in his extremities. Symptoms are more prominent in the legs than in the arms. Oddly, when he tries to exert himself, he notes an improvement in his strength. Neurodiagnostic testing reveals low amplitude compound muscle action potentials (CMAPs) with an increase in amplitude on high frequency (50 Hz) rapid repetitive stimulation. Which of the following malignancies is most closely associated with this patient’s neurologic syndrome?